# SDR YENA2019043060240

- Difficulty date: April 26, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 73,620 hours, 27,356 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164903279
- Condition: Failed
- Location: E/E Bay
- Part time: 25,761 hours, 8,485 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FT # 644, STRONG ELEC/RUBBER SMELL ROW 1-6 FWD GALLEY LASTED 5 MINS; AVIONICS BLOWER FAN POPPED C/B AND MAKING LOUD NOISE ALONG WITH BURNING ODOR. REF LOG PAGE 2528259, ITEM 1. MDDR 386123. SWAPPED BLOWER AND EXTRACT FANS AND PLACED EXTRACT FAN ON MEL 21-26-02-A. ACCOMPLISHED A/C INSP INFO NOTICE 2017-T015D SEC A. A/C IS OK FOR SERVICE.
